Optimal error estimates for the Stokes and Navier-Stokes equations with slip-boundary condition
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 5, pp. 923-938
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1999__33_5_923_0,
author = {B\"ansch, Eberhard and Deckelnick, Klaus},
title = {Optimal error estimates for the {Stokes} and {Navier-Stokes} equations with slip-boundary condition},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {923--938},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {5},
mrnumber = {1726716},
zbl = {0948.76035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1999__33_5_923_0/}
}
TY - JOUR AU - Bänsch, Eberhard AU - Deckelnick, Klaus TI - Optimal error estimates for the Stokes and Navier-Stokes equations with slip-boundary condition JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1999 SP - 923 EP - 938 VL - 33 IS - 5 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_1999__33_5_923_0/ LA - en ID - M2AN_1999__33_5_923_0 ER -
%0 Journal Article %A Bänsch, Eberhard %A Deckelnick, Klaus %T Optimal error estimates for the Stokes and Navier-Stokes equations with slip-boundary condition %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1999 %P 923-938 %V 33 %N 5 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_1999__33_5_923_0/ %G en %F M2AN_1999__33_5_923_0
Bänsch, Eberhard; Deckelnick, Klaus. Optimal error estimates for the Stokes and Navier-Stokes equations with slip-boundary condition. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 5, pp. 923-938. http://geodesic.mathdoc.fr/item/M2AN_1999__33_5_923_0/
